# SDR CA150318011

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: A7017A6999
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTED AN INCREASE IN VIBRATION.  POST LANDING INSPECTION REVEALED A NR OF MID-SPAN STATION ALONG THE T/E OF BLADE WERE VOIDED AND THE SKIN SEPARATED FROM T/E EXTRUSION.  AFTER THE ACFT SAT STATIC OVERNIGHT THE MECHANIC NOTED ADDITIONAL VOIDING AND SEPARATION OCCURRED OF THE OTBD 3 OF T/E OF SAME BLADE.  UPON INSPECTION OF THE OPPOSING BLADE, IT WAS OBSERVED 1 BS WAS ALSO VOIDED AND SEPARATED.
